MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER; Catheter, percutaneous

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER; Catheter, percutaneous
Model Number DS2C005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Vascular Dissection (3160)
Date of Event 07/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, while inserting the catheter, the coronary sinus was dissected.Upon x-ray examination, the dissection was confirmed to have caused a perforation.The physician attempted to implant the left ventricular lead and was unsuccessful.No additional intervention was performed.The patient was in stable condition.

Brand Name
CPS DIRECT SL II (SLITTABLE) OUTER GUIDE CATHETER
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19972731
Report Number2017865-2024-62526
Device Sequence Number8432622
Product Code DQY
UDI-Device Identifier05414734218238
UDI-Public(01)05414734218238(10)9206219(17)260731
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K092075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberDS2C005
Device Lot Number9206219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Initial Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale